Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

try it and see

Posted by jflange on November 13, 2002, at 17:20:36

In reply to Re: decreases-what should I do? Shawn. T., posted by ZeeZee on November 13, 2002, at 14:16:22

ZeeZee:
I think the Buspar is worth a shot. . .
Buspar does many of the things that you describe having experienced with SJW: it gets rid of anticipatory anxiety and other GAD symptoms. The two drugs will either potentiate each other (a good thing), or make the anxiety worse (yes, this too can happen). Buspar is routinely used to augment all kinds of serotonin boosters and should in theory do the same for your SJW by modulating its effects. It won't cancel out the effectiveness of SJW, however, because the two drugs are working on different receptors.
Give Buspar about three weeks to build up in your system. You should then be able to discontinue without withdrawals.
Best of luck, jflange


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jflange thread:127279
URL: http://www.dr-bob.org/babble/20021108/msgs/127513.html